# SDR A6WA200740072

- Difficulty date: February 24, 2007
- Submitted: March 8, 2007
- Operation: Air carrier
- Aircraft: N448AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7814
- Engine: Ge CF34*
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Misdrilled
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING E03/062/457 MODIFICATION LT AND RT WING REAR SPARS, A FASTENER HOLE WAS MISDRILLED.  HOLE DIAMETER .213 INCH AT TRAILING EDGE WS 129, 2 INCHES IB OF JACKING PAD POINT ON RT WING.  (M) MAINTENANCE REAMED HOLE TO ACCOMMODATE .25 INCH HOLE TO BE COLD WORKED AND INSTALLED HST11A68 HI-LITE IAW BSC EO 601R-57-10936.  (K)
